# SDR KBM2005F00242

- Difficulty date: August 21, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 5530
- Condition: Malfunctioned
- Location: Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIO EXHIBITED BLEED OVER ON CERTAIN FREQUENCIES.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.  (M)
